Indian Journal of Ophthalmology

CASE REPORT
Year
: 1989  |  Volume : 37  |  Issue : 1  |  Page : 35--36

Diazepam induced delirium


R Madan, V Muralidhar, PK Kalia, U Baraja, Madan 
 Dr. R.P. Centre for Opthalmic Sciences, A.I.I.M.S., Ansari Nagar, New Delhi - 110 029, India

Correspondence Address:
R Madan
Dr. R.P. Centre for Opthalmic Sciences, A.I.I.M.S., Ansari Nagar, New Delhi - 110 029
India

In Ophthalmic practice diazepam is often used a a premedicant. We report a case where administration of diazepam led to a state of acute delirium because of which surgery had to be postponed. The possible mechanisms for this reaction and the treatment is discussed. This side effect of diazepam should be kept in mind while dealing with delirium in the geriatric age group.


How to cite this article:
Madan R, Muralidhar V, Kalia P K, Baraja U, Madan. Diazepam induced delirium.Indian J Ophthalmol 1989;37:35-36


How to cite this URL:
Madan R, Muralidhar V, Kalia P K, Baraja U, Madan. Diazepam induced delirium. Indian J Ophthalmol [serial online] 1989 [cited 2020 Nov 26 ];37:35-36
Available from: https://www.ijo.in/article.asp?issn=0301-4738;year=1989;volume=37;issue=1;spage=35;epage=36;aulast=Madan;type=0